# SDR CA140221017

- Difficulty date: November 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O, DURING CLIMB, EDP CAUTION LIGHT FOLLOWED BY HYDRAULIC QUANTITY LOSS. CREW RETURNED TO BASE.  EDP NR 2 FAILURE REPORTED, OPERATOR SENT TECHS AND PARTS TO BE REPLACED AFFECTED PUMPS AND FILTER PERFORMED SIMPLIFIED BLEED.  ACFT HAS RETURNED TO SERVICE.
